Alert archive / New Mexico / Wind Advisories in 2015

Wind Advisory 28, NWS Albuquerque, NM

December 14, 2015

NWS Albuquerque, NM issued this wind advisory at Dec 14, 2015, 3:21 AM MST. It took effect at Dec 14, 2015, 12:00 PM MST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Dec 14, 2015, 3:21 AM MST (10:21 UTC)
In effect from
Dec 14, 2015, 12:00 PM MST
Expired
Dec 15, 2015, 3:51 AM MST
In force
16 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

063 
WWUS75 KABQ 141021
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
321 AM MST MON DEC 14 2015

...STRONG WINDS WILL RAMP-UP LATER TODAY AND STRENGTHEN OVERNIGHT
ACROSS THE SOUTH CENTRAL MOUNTAINS AND SOUTHWEST CHAVES COUNTY...

.A STRONG COLD FRONT WILL SWEEP EAST ACROSS THE REGION TODAY
THROUGH TONIGHT POWERED BY A POTENT UPPER LEVEL LOW PRESSURE
SYSTEM AND VERY STRONG WINDS ALOFT. VERY WINDY CONDITIONS WILL
RESULT ACROSS THE SOUTH CENTRAL MOUNTAINS AND SOUTHWEST CHAVES
COUNTY...PEAKING BEFORE MIDNIGHT.

NMZ526-540-141900-
/O.NEW.KABQ.WI.Y.0028.151214T1900Z-151215T1200Z/
SOUTH CENTRAL MOUNTAINS-SOUTHWEST CHAVES COUNTY-
321 AM MST MON DEC 14 2015

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 5 AM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 5 AM MST
TUESDAY. 

* LOCATION...SOUTH CENTRAL MOUNTAINS AND SOUTHWEST CHAVES COUNTY.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 50 MPH
  THIS AFTERNOON...INCREASING WEST 30 TO 40 MPH WITH GUSTS TO 55
  MPH THIS EVENING. 

* TIMING...WINDS INCREASING THROUGH THE AFTERNOON HOURS...PEAKING
  THIS EVENING THEN GRADUALLY DECREASING INTO EARLY TUESDAY
  MORNING.

* VISIBILITY...REDUCED TO LESS THAN ONE MILE IN PATCHES OF BLOWING
  SNOW NEAR RUIDOSO AND HIGHER ELEVATIONS IN THE SOUTH CENTRAL
  MOUNTAINS. OTHERWISE...NO SIGNIFICANT VISIBILITY RESTRICTIONS
  EXPECTED. 

* LOCAL IMPACTS...HIGH PROFILE VEHICLES TRAVELLING ALONG NORTH TO
  SOUTH ORIENTED ROADWAYS WILL EXPERIENCE DIFFICULT DRIVING
  CONDITIONS. LOOSE OR LIGHTWEIGHT OBJECTS MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
4 follow-up statements
869 
WWUS75 KABQ 141840
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1140 AM MST MON DEC 14 2015

NMZ526-540-150300-
/O.CON.KABQ.WI.Y.0028.151214T1900Z-151215T1200Z/
SOUTH CENTRAL MOUNTAINS-SOUTHWEST CHAVES COUNTY-
1140 AM MST MON DEC 14 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY...

* LOCATION...SOUTH CENTRAL MOUNTAINS AND SOUTHWEST CHAVES COUNTY.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH TODAY...
  BECOMING WEST 30 TO 40 MPH WITH GUSTS TO 55 MPH THIS EVENING.

* TIMING...WINDS WILL PEAK THIS EVENING THEN TAPER OFF EARLY
  TUESDAY MORNING.

* VISIBILITY...REDUCED TO LESS THAN ONE MILE IN PATCHES OF 
  BLOWING SNOW NEAR RUIDOSO AND HIGHER ELEVATIONS IN THE SOUTH 
  CENTRAL MOUNTAINS. OTHERWISE...NO SIGNIFICANT VISIBILITY 
  RESTRICTIONS EXPECTED. 

* LOCAL IMPACTS...HIGH PROFILE VEHICLES TRAVELLING ALONG NORTH 
  TO SOUTH ORIENTED ROADWAYS WILL EXPERIENCE DIFFICULT DRIVING 
  CONDITIONS. LOOSE OR LIGHTWEIGHT OBJECTS MAY BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
876 
WWUS75 KABQ 142105
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
205 PM MST MON DEC 14 2015

NMZ526-150000-
/O.EXT.KABQ.WI.Y.0028.000000T0000Z-151215T0000Z/
SOUTH CENTRAL MOUNTAINS-
205 PM MST MON DEC 14 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

* LOCATION...SOUTH CENTRAL MOUNTAINS.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. WIND HAZARD
  WILL TRANSITION TO SNOW AND WIND THIS EVENING.

* TIMING...REMAINDER OF THIS AFTERNOON.

* VISIBILITY...REDUCED TO LESS THAN ONE MILE IN PATCHES OF 
  BLOWING SNOW NEAR RUIDOSO AND HIGHER ELEVATIONS IN THE SOUTH 
  CENTRAL MOUNTAINS. OTHERWISE...NO SIGNIFICANT VISIBILITY 
  RESTRICTIONS EXPECTED. 

* LOCAL IMPACTS...HIGH PROFILE VEHICLES TRAVELLING ALONG NORTH 
  TO SOUTH ORIENTED ROADWAYS WILL EXPERIENCE DIFFICULT DRIVING 
  CONDITIONS. LOOSE OR LIGHTWEIGHT OBJECTS MAY BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ540-150000-
/O.CON.KABQ.WI.Y.0028.000000T0000Z-151215T1200Z/
SOUTHWEST CHAVES COUNTY-
205 PM MST MON DEC 14 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY...

* LOCATION...SOUTHWEST CHAVES COUNTY.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH TODAY...
  BECOMING WEST 30 TO 40 MPH WITH GUSTS TO 55 MPH THIS EVENING.

* TIMING...WINDS WILL PEAK THIS EVENING THEN TAPER OFF EARLY 
  TUESDAY MORNING. 

* VISIBILITY...NO SIGNIFICANT VISIBILITY RESTRICTIONS EXPECTED.

* LOCAL IMPACTS...HIGH PROFILE VEHICLES TRAVELLING ALONG NORTH 
  TO SOUTH ORIENTED ROADWAYS WILL EXPERIENCE DIFFICULT DRIVING 
  CONDITIONS. LOOSE OR LIGHTWEIGHT OBJECTS MAY BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
795 
WWUS75 KABQ 142354
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
454 PM MST MON DEC 14 2015

NMZ526-150100-
/O.EXP.KABQ.WI.Y.0028.000000T0000Z-151215T0000Z/
SOUTH CENTRAL MOUNTAINS-
454 PM MST MON DEC 14 2015

...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

WINDS ARE EXPECTED TO REMAIN STRONG AND HAZARDOUS THROUGHOUT THE
OVERNIGHT HOURS...HOWEVER PERIODS OF SNOW ARE EXPECTED TO BEGIN
THIS EVENING. THUS...A WINTER WEATHER ADVISORY HAS BEEN ISSUED TO
HIGHLIGHT BOTH THE HAZARDOUS WINDS...SNOW ACCUMULATIONS...AND
REDUCED VISIBILITY DUE TO SNOW AND BLOWING SNOW. PLEASE SEE THE
WINTER WEATHER ADVISORY FOR FURTHER DETAILS.

$$

NMZ540-151200-
/O.CON.KABQ.WI.Y.0028.000000T0000Z-151215T1200Z/
SOUTHWEST CHAVES COUNTY-
454 PM MST MON DEC 14 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY...

* LOCATION...SOUTHWEST CHAVES COUNTY.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH TODAY... 
  BECOMING WEST 30 TO 40 MPH WITH GUSTS TO 55 MPH THIS EVENING. 

* TIMING...WINDS WILL PEAK THIS EVENING THEN TAPER OFF EARLY 
  TUESDAY MORNING. 

* VISIBILITY...NO SIGNIFICANT VISIBILITY RESTRICTIONS EXPECTED.

* LOCAL IMPACTS...HIGH PROFILE VEHICLES TRAVELLING ALONG NORTH 
  TO SOUTH ORIENTED ROADWAYS WILL EXPERIENCE DIFFICULT DRIVING 
  CONDITIONS. LOOSE OR LIGHTWEIGHT OBJECTS MAY BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
447 
WWUS75 KABQ 151051
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
351 AM MST TUE DEC 15 2015

...STRONG WIND DUE TO A DEPARTING PACIFIC LOW TODAY...

.A DEPARTING VIGOROUS PACIFIC LOW WILL LEAVE STRONG WIND IN ITS
WAKE TODAY. A RIBBON OF STRONG WIND WILL IMPACT THE SANDIA/MANZANO
MOUNTAINS...PRIMARILY THE HIGH CREST...AS WELL AS AREAS ALONG
INTERSTATE 40 FROM CLINES CORNERS TO TUCUMCARI. WIND SPEEDS WILL
DRAMATICALLY PICK UP AS THE MORNING PROGRESSES AND DIE OFF AROUND
SUNSET..

NMZ540-151200-
/O.CAN.KABQ.WI.Y.0028.000000T0000Z-151215T1200Z/
SOUTHWEST CHAVES COUNTY-
351 AM MST TUE DEC 15 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

WIND SPEEDS HAVE FALLEN BELOW ADVISORY LEVELS THUS THE ADVISORY
HAS BEEN CANCELLED.

$$

NMZ521-523-529-532>534-160100-
/O.NEW.KABQ.WI.Y.0029.151215T1500Z-151216T0100Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
351 AM MST TUE DEC 15 2015

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MST
THIS EVENING. 

* LOCATION...SANDIA/MANZANO MOUNTAIN HIGH CREST AS WELL AS THE
  HIGH PLAINS AND PLATEAUS FROM AROUND CLINES CORNERS EASTWARD TO
  TUCUMCARI. 

* WINDS...WESTERLY 30 TO 35 MPH AND GUSTS BETWEEN 45 TO 53 MPH.

* TIMING...STARTING UP BY MID MORNING AND CONTINUING THROUGH LATE
  AFTERNOON.

* VISIBILITY...BLOWING SNOW AND REDUCED VISIBILITY IN AREAS THAT
  RECENTLY RECEIVED SNOW.

* LOCAL IMPACTS...NORTH TO SOUTH ORIENTATED HIGHWAYS SUCH AS
  84...285 AND 3 WILL OBSERVE STRONG CROSSWINDS. HIGH PROFILE
  VEHICLES SHOULD USE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 13, 10:45 PM MST, 4 hours 36 minutes earlier.

Area forecast discussion, Dec 13, 10:45 PM MST, 4 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1045 PM MST SUN DEC 13 2015

.AVIATION...
06Z TAF CYCLE
BAND OF MID TO HIGH CLOUDS WILL CROSS NM FROM WEST TO EAST IN
ADVANCE OF INCOMING STORM SYSTEM CURRENTLY DIGGING INTO THE GREAT
BASIN. LOCALLY GUSTY WESTERLY WINDS POSSIBLE THRU 15Z ALONG THE
CENTRAL MT CHAIN DUE TO SFC LEE TROF. STILL NOT ANTICIPATING
WIDESPREAD LOW CLOUDS OR FOG BEFORE 13Z ALTHOUGH SOME LOCALIZED
MVFR TO IFR CIGS/VSBYS IN BR COULD DEVELOP ALONG THE CENTRAL MT
CHAIN AND NW NM. DETERIORATING CONDITIONS EXPECTED AFT 17Z WEST OF
THE CONTDVD AS THE STORM SYSTEM BEGINS TO AFFECT NM.

&&

.PREV DISCUSSION...636 PM MST SUN DEC 13 2015...
.UPDATE...
SNOW AND THE STRONGER WINDS HAVE ABATED IN UNION COUNTY THIS
EVENING...SO THE WINTER STORM WARNING WILL BE CANCELLED FOR THIS
LAST REMAINING ZONE. THE WATCH WILL CONTINUE FOR THE NORTHERN
MOUNTAINS FOR LATE MONDAY INTO TUESDAY WHEN THE NEXT STORM SYSTEM
WILL QUICKLY ARRIVE.

FOR TONIGHT...THERE IS STILL SOME CONCERN THAT PATCHES OF
FREEZING FOG COULD DEVELOP. THE HRRR AND RAP MODELS INDICATE THE
MIDDLE RIO GRANDE VALLEY AND SOME OF THE SHELTERED AND RELATIVELY
LOWER ELEVATIONS IN THE NORTH CENTRAL TO NORTHWEST PARTS OF NM
MIGHT BE FAVORED FOR NEAR-SURFACE SATURATION. DEWPOINTS DID NOT
SURGE UP AS HIGH AS MIGHT BE EXPECTED IN THIS REGION CONSIDERING
THIS AFTERNOON'S INSOLATION AND MELTING SNOW...SO CONFIDENCE IN
FOG DEVELOPMENT IS NOT ALL THAT HIGH. THUS...ONLY A MINIMAL
EXPANSION OF FOG WAS DRAWN IN FOR THESE AREAS. THESE ALTERATIONS
WILL NOT BE REFLECTED IN THE ZONE FORECAST PACKAGE...BUT ONLY IN
THE POINT AND CLICK WEB BASED FORECAST. THUS NO NEW UPDATED ZONE
FORECAST PACKAGE WILL BE SENT AT THIS TIME.

52

&&

.PREV DISCUSSION...311 PM MST SUN DEC 13 2015...
.SYNOPSIS...
ANOTHER STORM WILL MOVE OVER NEW MEXICO MONDAY THROUGH TUESDAY. VERY
COLD AIR AND BREEZY CONDITIONS WILL FORCE WIND CHILL VALUES INTO THE
SINGLE DIGITS AND TEENS THROUGH WEDNESDAY. OVERNIGHT LOWS WILL BE
THE COLDEST OF THE SEASON WITH READINGS NEAR ZERO IN NORTHERN AND
WESTERN VALLEYS BY TUESDAY AND WEDNESDAY NIGHT. A HEAVY DOSE OF
DRY FLUFFY SNOWFALL IS POSSIBLE ON WEST FACING SLOPES OF THE
SANGRE DE CRISTO MOUNTAINS AND THE SAN JUANS MONDAY NIGHT AND
TUESDAY. HIGH TEMPERATURES WILL REMAIN VERY COLD THROUGH THURSDAY
BEFORE A SLOW WARMING TREND BEGINS LATE IN THE WEEK.

&&

.DISCUSSION...
BLIZZARD CONDITIONS ARE SLOWLY WINDING DOWN OVER UNION COUNTY WHERE
SEVERAL ROAD CLOSURES HAVE OCCURRED. VSBYS NEAR ONE QUARTER MILE FOR
MOST OF THE DAY WITH STRONG WINDS HAS LED TO EXTREMELY DANGEROUS
TRAVEL. THE ONE SAVING GRACE IS TEMPS ARE HOVERING NEAR FREEZING...
MAKING THE SNOWFALL AT LEAST A LITTLE STICKIER. NONETHELESS...WILL
STILL HIGHLIGHT BLOWING SNOW THROUGH TONIGHT AND POSSIBLY EXTEND
WARNING THROUGH THE EVENING...OR REPLACE WITH BLOWING SNOW ADVISORY.

THE BIG STORY OVER THE COMING DAYS WILL BE VERY COLD AIR SETTLING
INTO THE STATE BEHIND THE NEXT SYSTEM ARRIVING FROM THE NORTHWEST...
AS WELL AS A POTENTIALLY IMPRESSIVE WEST SLOPE SNOW EVENT FOR THE
SANGRE DE CRISTOS AND SAN JUANS. THE PACIFIC FRONT WILL ARRIVE FROM
WEST TO EAST MONDAY AND ALLOW ANY RAIN TO CHANGE TO SNOW WHILE TEMPS
TUMBLE. WINDS WILL ALSO BE GUSTY ALONG AND BEHIND THE FRONT. STRONG
COLD ADVECTION ON MOIST UNSTABLE WESTERLY FLOW WILL FORCE AN IDEAL
DENDRITIC GROWTH ZONE SMACK DAB OVER THE HIGH TERRAIN MONDAY NIGHT
TO TUESDAY. THE SPC HI RES WRF...THE LOCAL 5KM WRF...AND NAM218 ARE
SQUEEZING OUT GENEROUS QPF FOR SUCH A COLD LAYER...LEADING TO VERY
HIGH SNOW RATIOS AROUND 20:1. WILL HOIST A WATCH FOR THESE AREAS.
MAY ALSO SEE A FEW ADVISORIES IN ADJACENT LOWER TERRAIN AREAS.

OVERNIGHT LOWS BEHIND THIS SYSTEM WILL BE THE COLDEST OF THE SEASON
WITH LOTS OF NEAR ZERO TO LOW TEENS FOR CENTRAL AND WESTERN NM.
WINDS WILL ALSO MAKE IT FEEL BRUTAL. ONE MORE FAST MOVING WAVE IN NW
FLOW IS SHOWN TO MOVE OVER THE STATE THURSDAY BEFORE A SLOW WARMING
TREND DEVELOPS OVER THE WEEKEND.

GUYER

&&

.FIRE WEATHER...
AS THE FIRST IN A ONE TWO PUNCH OF UPPER LEVEL LOW PRESSURE SYSTEMS
EXITS THE AREA TO THE NE...STRONG WINDS WILL GRADUALLY WEAKEN ACROSS
NE NM THIS EVENING. HOWEVER...BREEZY TO WINDY CONDITIONS ARE
EXPECTED THROUGH TONIGHT ACROSS THE HIGH TERRAIN OF NORTHERN AND
CENTRAL NM...AS WELL AS THE REGION FROM CLINES CORNERS TO VAUGHN.
THERE WILL A BRIEF WEAKENING OF WINDS ALOFT THIS EVENING...BUT
SPEEDS WILL STRENGTHEN AGAIN TONIGHT THROUGH MONDAY AS ANOTHER JET
STREAK MOVES OVER THE AREA AROUND THE BASE OF OUR NEXT UPPER LEVEL
TROUGH. WITH ALL THE SNOW ON THE GROUND VERTICAL MIXING WILL BE
LIMITED MONDAY...RELEGATING STRONGER SOUTHWEST WINDS TO THE HIGH
TERRAIN.  IT WILL BE LESS WINDY BUT STILL GUSTY AT LOWER
ELEVATIONS...ESPECIALLY FROM CLINES CORNERS TO GRAN QUIVIRA AND
BOSQUE DEL APACHE.

THE NEXT UPPER LEVEL LOW PRESSURE SYSTEM IS FORECAST TO TRACK
EASTWARD ACROSS S CO MONDAY NIGHT AND TUESDAY. MODELS DEPICT A
DECENT TAP OF MOISTURE OFF THE PACIFIC WITH THIS STORM. AND...IT
WILL BE A COLD SYSTEM WHICH WILL SPREAD SNOW ACROSS MUCH OF
WESTERN...NORTHERN AND CENTRAL NM MONDAY AND MONDAY NIGHT.
THEN...DRIER VARIETY SNOW WILL PERSIST THROUGH AT LEAST TUESDAY IN
THE NORTHERN MOUNTAINS WITH SIGNIFICANT ACCUMULATION POSSIBLE THERE.
A PACIFIC COLD FRONT WILL CROSS FROM THE WEST MONDAY NIGHT SHIFTING
WINDS OUT OF THE W BY TUESDAY.  A DECENT SURFACE PRESSURE GRADIENT
AROUND THE BASE OF A SURFACE LOW EXITING COLORADO...AND THE TAIL END
OF THE AFOREMENTIONED JET STREAK...SHOULD SET UP EASTERN AREAS FOR A
WINDY DAY ON TUESDAY WITH GUSTS IN THE 40 TO PERHAPS 50 MPH RANGE
AROUND AND S OF I-40.

NW FLOW ALOFT WILL TRACK AN ADDITIONAL UPPER LEVEL TROUGH ACROSS NE
NM THURSDAY...WITH LIGHT ADDITIONAL PRECIP POSSIBLE ACROSS THE
NORTHERN MOUNTAINS AND NE.

TEMPERATURE-WISE...AFTER A BRIEF REBOUND OF HIGHS ON
MONDAY...READINGS WILL PLUMMET AROUND 10 TO 19 DEGREES BELOW NORMAL
TUESDAY THROUGH THURSDAY.  WIDESPREAD POOR VENTILATION IS EXPECTED
FROM THE RIO GRANDE VALLEY EASTWARD MONDAY...BUT WESTERN AREAS
SHOULD HAVE STRONG VENTILATION AS WINDS ALOFT STRENGTHEN FROM THE
WEST.  THE PASSING UPPER LOW AND UPPER TROUGH WILL LEAD TO
VENTILATION IMPROVEMENT AREAWIDE TUESDAY AND THURSDAY...BUT
WIDESPREAD POOR VENTILATION IS EXPECTED IN THE WAKE OF COLD FRONTS
WEDNESDAY AND FRIDAY.

TEMPERATURES SHOULD REBOUND NICELY AS A RIDGE OF HIGH PRESSURE
CROSSES AT THE END OF THE WEEK...BUT TEMPERATURE INVERSIONS SHOULD
KEEP VENTILATION POOR FOR MANY AREAS INTO NEXT WEEKEND.

44

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON
FOR THE FOLLOWING ZONES... NMZ510-512>514.

&&
Hazardous weather outlook, Dec 13, 5:43 AM MST, 21 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
543 AM MST SUN DEC 13 2015

NMZ501>540-141300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
543 AM MST SUN DEC 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SNOW ACCUMULATIONS WILL FAVOR NORTHEAST AND EAST CENTRAL AREAS
TODAY. SNOW WILL COME TO AN END BY EARLY EVENING. SNOW WILL BE
HEAVY AT TIMES ACROSS THE EAST AND LEAD TO ADDITIONAL TRAVEL
HAZARDS. THE COMBINATION OF SNOWFALL AND STRONG WIND WILL LEAD TO
NEAR BLIZZARD LIKE CONDITIONS ACROSS THE NORTHEAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE SECOND PACIFIC SYSTEM WILL SPREAD PRECIPITATION FROM WEST TO
EAST ACROSS NORTHERN/CENTRAL NEW MEXICO ON MONDAY/MONDAY NIGHT.
SNOW ACCUMULATIONS ARE LIKELY AND FAVOR WESTERN/NORTHERN AREAS
THROUGH TUESDAY. THIS WILL BE A COOLER SYSTEM COMPARED TO THE
CURRENT ONE. ANOTHER CHANCE OF PRECIPITATION NEXT WEEKEND.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 4:03 AM MSTWinter Weather AdvisoryABQ37 hr
Dec 14, 2:03 PM MSTWinter Storm WarningABQ27 hr

Nearby

Wind Advisories in New Mexico, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.